MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER SMALL 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER SMALL 8" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN914937
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The part of the pivot pin was found dented upon opening the package.Therefore, a new unit was used instead.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The dhr for the returned device was reviewed and found completely without any irregularities.This instrument was produced at the tecomet, inc.Kenosha wi facility as part of a (b)(4) piece lot in january of 2020.Visual evaluation of the returned instrument shows that the rivet that holds the single and double stems together in the box appears to have become un-staked from its original position and appear as dented thus we are able to validate this complaint.Functional evaluation shows that the rivet does not move or rotate when the device is used to pick-up, retain, close and release a clip and remains staked in its current position thus it is not loose to be spinning freely or potentially fall out of the instrument.We are unable to determine what caused the rivet to become un-staked from its original position and appear as dented but mishandling of this device at the end user's facility is suspected.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.

Brand Name
HZ APPLIER SMALL 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13444671
Report Number3011137372-2022-00021
Device Sequence Number13964436
Product Code GDO
UDI-Device Identifier24026704709940
UDI-Public24026704709940
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914937
Device Catalogue Number137081
Device Lot Number06C1985539
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown